# SDR SWAA2021091407125

- Difficulty date: August 12, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 53,758 hours, 31,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIRING PANEL # 193AL HAS CHAFFING ON THE INTERNAL SIDE OF SIDE OF PANEL ALONG THE EDGES ; / [01] IDENTIFIED PANEL #193AL IAW SRM 53-40-70-0I-1; FIGURE 2; TABLE 2; ITEM 7.    REMOVED FINISH IAW AMM 51-21-11-150-815 PARA. 17. C. AND D.     FOUND CHAFING DAMAGE ON INNER INBOARD AND AFT MATING SURFACES TO EXCEED ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA. 4. B. (4). THESE AREAS WILL BE REPAIRED IAW SRM 51-70-05-2R-6. AS GIVEN IAW SRM 53-40-70-2R-1 TABLE 202.    REMOVED DAMAGED PLIES IAW SRM 51-70-05-2R-6 PARA 4. A.-B. AS DIRECTED PER SRM 53-40-70-2R-1 PARA 4.D. AND TABLE 202.; [02] VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 53-40-70-2R-1.; [03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2 VALIDATED APPLICABILITY OF REPAIR TO BE COMPLETED IAW SRM 51-70-05-2R-6 AS GIVEN IAW SRM 53-40-70-2R-1.; [04] FABRICATED REPAIR PLIES OUT OF BMS 8-139 ST 120 LOT#1460986-1; BMS 8-139 ST1581 LOT#1463555-1; AND BMS 5-154 GR5 LOT#1460987-1; INSTALLED; VACUUM BAGGED; CHECKED FOR LEAKS AND SET TO CURE USING HEATCON HOTBONDER ID: NCX000526 S/N:12051216 IAW SRM 51-70-05-2R-6 PAR 4E-G.
